Skip to main content Accessibility help
×
Home

Stochastic systems governed by B-evolutions on Hilbert spaces

  • N. U. Ahmed (a1) and S. Kerbal (a1)

Synopsis

In this paper, we consider the question of existence of solutions and their regularity properties for a large class of stochastic evolution equations governed by B-evolutions involving two different Hilbert spaces. This allows dynamic boundary conditions together with noisy boundary data. They cover also stochastic boundary value problems. Our results are illustrated by two practical examples.

Copyright

References

Hide All
1Ahmed, N. U.. Stochastic initial-boundary value problems for a class of second order evolution equations. In Proceedings of the International Conference on Theory and Applications of Differential Equations, Ohio University, 1 (1988), 1319 (Columbus, Ohio: Ohio Univ. Press, 1988).
2Ahmed, N. U.. Relaxed controls for stochastic boundary value problems in infinite dimension. Proceeding IFIP WG 7.2 International Conference, Irse (1990), 110. Lecture Notes in Control and Information Sciences 149 (Irse, Germany: Springer Verlag, 1990).
3Ahmed, N. U.. Semigroup Theory with Applications to Systems and Control, Pitman Research Notes in Mathematics 246 (Harlow: Longman Scientific and Technical; and New York/London: John Wiley, 1991).
4Brill, H.. A semilinear evolution equation in a Banach space. J. Differential Equations 24 (1977), 41225.
5Prato, G. Da and Zabczyk, J.. Stochastic Equations In Infinite Dimensions, Encyclopedia of Mathematics and its Applications 44 (Cambridge: Cambridge University Press, 1992).
6Dalsen, M. van. Die Teorie van Nie-stasionere Evolusies geassosieer met Dinamies-Gekoppelde Randwaardeprobleme (Doctoral Thesis, Pretoria University, 1978).
7Dalsen, M. van. Evolution problems involving non-stationary operators between two Banachspaces I. Existence and uniqueness theorems. Quaestiones Math. 8(2) (1985), 97129.
8Dalsen, M. van. Semilinear evolution equations and fractional powers of a closed pair ofoperators. Proc. Roy. Soc. Edinburgh Sect. A 105 (1987), 101–15.
9Favini, A.. Laplace transform method for a class of degenerate evolution problems. Rend. Mat. Appl. 12 (1979), 511–36.
10Li, P., Lim, S. S., Vukovich, G. and Ahmed, N. U.. Stability and robustness analysis of boundary control of flexible space structure. Interna t. J.Systems Sci. 26 (1995), 1759–76.
11Sauer, N.. Linear evolution equations in two Banach spaces. Proc. Roy. Soc. Edinburgh Sect. A 91 (1982), 287303.
12Sauer, N.. Dynamical processes associated with dynamic boundary conditions for partial differential equations. In Proceedings of the International Conference Theory and Applications of Differential Equations, Ohio University, 2 (1988), 374–8 (Columbus, Ohio: Ohio Univ. Press, 1988).

Stochastic systems governed by B-evolutions on Hilbert spaces

  • N. U. Ahmed (a1) and S. Kerbal (a1)

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed